advertisement
Question
Posted by: Cindy | 2010-02-15

Menopause and Glandular Fever

Hi,
Oestradiol less than 37, FSH 41.0, LH 11.0.They say it could be the pill that did this.What are the chances?I' m 44.On Cymbalta so no real flushes/nite sweats but yes to all other meno signs.If pill do u just leave it to regulate or also get Angeliq? What do they mean one hormone so low and one so high? Have gfever re-activ.How long do you wait before u can xcercise safely?Is this why I am so out of control irritable???
Tx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

hallo Cindy
It is difficult for me to give you straight answers as hormone levels fluctuate depending on where you are in your cycle. Are you still menstruating? What pill did you use?
If you have fever, sore muscles, or feel short of breath when exerting yourself, you should not exercise.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-02-15

hallo Cindy
It is difficult for me to give you straight answers as hormone levels fluctuate depending on where you are in your cycle. Are you still menstruating? What pill did you use?
If you have fever, sore muscles, or feel short of breath when exerting yourself, you should not exercise.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement